# SDR SWAA2021122053872

- Difficulty date: December 16, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737
- Aircraft serial: 36643
- Aircraft time: 41,516 hours, 25,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Missing
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FWD SERVICE DOOR INTERIOR EMERGENCY EXIT LIGHT LENS MISSING DIRECTIONAL ARROW / [01] REMOVED AND REPLACED FWD SERVICE DOOR EMERGENCY EXIT LIGHT LENS COVER REF AMM 33=51-03; [02] INSPECTED; [03] C/W
